# SDR WTAA950166

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAX - LEFT MLG INTRANSIT LIGHT REPORTED INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRE AT LEFT MLG UPLOCK SWITCH, PN 622800200.  LANDING GEAR POSITION INDICATIONS OPERATIONAL CHECK NORMAL ON GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (X)
